RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 47, Number 1, Pages 140–143 (Mi tmf2381)  

This article is cited in 1 scientific paper (total in 1 paper)

Singularities of feynman amplitudes in the momentum space

V. A. Smirnov


Abstract: Restrictions on the wave front of Feynman amplitudes in the momentum space are proved. It is established that the amplitude $F_\Gamma(q_1,…,q_k)$ corresponding to massless diagrams $\Gamma$ with two or three external lines are infinitely differentiable functions for $q_i^2\ne0$ ($i=1,2$ or $i=1,2,3$).

Full text: PDF file (525 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 47:1, 369–371

Bibliographic databases:

Received: 08.10.1980

Citation: V. A. Smirnov, “Singularities of feynman amplitudes in the momentum space”, TMF, 47:1 (1981), 140–143; Theoret. and Math. Phys., 47:1 (1981), 369–371

Citation in format AMSBIB
\Bibitem{Smi81}
\by V.~A.~Smirnov
\paper Singularities of feynman amplitudes in the momentum space
\jour TMF
\yr 1981
\vol 47
\issue 1
\pages 140--143
\mathnet{http://mi.mathnet.ru/tmf2381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=616446}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 47
\issue 1
\pages 369--371
\crossref{https://doi.org/10.1007/BF01017029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MS49200012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2381
  • http://mi.mathnet.ru/eng/tmf/v47/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Smirnov, “Absolutely convergent $\alpha$ representation of analytically and dimensionally regularized Feynman amplitudes”, Theoret. and Math. Phys., 59:3 (1984), 563–573  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:210
    Full text:60
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019